# SDR AALA990368

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP OF BELL FRAME GOUGED (FROM TOO LONG OF FAST), BELL FRAME STATION 1130 BELOW RT TIEDOWN FIITTING.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER AARD 3-10-07-3 DOUBLER 7075-T6 .063 THICK BY 9.5 INCH LONG, 16 BACB30FP8 AND 17 BACB30FPL HI-LOCKS, 2 ROWS IN WEB AND 1 ROW ON TOP.  (M)
